# SDR DHL2001741013

- Difficulty date: July 31, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2710 · Aileron Control System
- Part: Control Valve
- Condition: Faulty
- Location: Aileron
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AFTER TURNING ON B-PUMP AILERON SYSTEM B FAILURE LIGHT REMAINED ILLUMINATED 3000PSI NOTED FOR B SYSTEM WITH AILERONS VERY DIFFICULT TO MOVECLEANED OXIDATION FROM AILERON B SYSTEM SOV AND FROM AIL PRESSURE SWITCH. MANUALLY CYCLED SOV AND IT WOULD DRIVE BACK TO CLOSED.INSPECTED AILERON B SYSTEM LIMIT SWITCH FOR LOOSE WIRE, NONE FOUND,CYCLED B SYSTEM. DURING TAXI THE B SYSTEM AILERON LIGHT ILLUMINATED ON 2 OCCASIONS. EACH FOR 15 TO 20 SECONDS. EACH TIME THE B SYSTEM AILERON SWITCH WAS CYCLED AND THE PROBLEM CLEARED.  REMOVED AND REPLACED B SYS AILERON CONTROL VALVE IAW B727-200 MM 27-10-142, OPS CHECK GOOD  REMOVED AND REPLACED PLUG D128 ON SYS B AILERON SHUT-OFF VALVE.
